# SDR UALA2012040602138

- Difficulty date: April 6, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 48,924 hours, 13,231 cycles
- Engine: Pwa PW4056
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Elevator Feel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEVATOR FEEL STATUS MESSAGE ON EICAS IN FLIGHT.  CLEANED ELECTRICAL CONNECTOR AND CHECKED LINES FOR TIGHTNESS ON ELEVATOR FEEL COMPUTER.  MESSAGE CLEARED.  OPERATED ELEVATOR SYSTEM.  MESSAGE DID NOT RETURN.
